# SDR CA100610001

- Difficulty date: April 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Leaking
- Location: Spoiler
- Part time: 35,010 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

FLT CREW REPORTED LOSS OF NR 1 HYD SYS PRESSURE AT TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MX FOUND THE RT INBD SPOILER ACTUATOR LEAKING DUE TO FAILURE OF THE HSG.  SPOILER ACTUATOR REPLACED.  OPS CHECKS AND LEAK CHECKS CARRIED OUT WITH NO FURTHER DEFECTS. ACFT RETURNED TO SERVICE.  RELATED TO ARTICLE 2004-07-2760. (SEE ALSO FAA SDR 2010061901074, ERAA201000001).
